# SDR CA090105002

- Difficulty date: December 24, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,865 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066103
- Condition: Failed
- Location: Cockpit
- Part time: 15,865 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

(CAN) AT 16000 FT LEVEL CRUISE, WINDOW FAILURE OCCURRED, COMPLETE WINDOW FAILED LEAVING ONLY APPROX 2 INCHES OF WINDOW ATTACHED TO AIRFRAME  WINDOW SEAL STAYED ATTACHED TO AIRFRAME.  CRAZING, PITS AND SCRATCHES REMOVED FROM WINDOW FEB 10, 2000, WINDOW MEASURED AFTER  REPAIR.  .304-.321, COMPLETED BY AVGLASS USA.
